# SDR ASAA2019091630718

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,266 hours, 14,824 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Inoperative
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON AFTER START FLOW NOTICED "CAPT PITOT" LIGHT ILLUMINATED AFTER TURNING ON PROBE HEAT. GROUNDED - YES. FOUND CAPT PITOT LIGHT ILLUMINATED, PERFORMED FIM TASK 30-31-00-810-802, FOUND CAPT PITOT PROBE INOP, REPLACED CAPT PITOT PROBE REF AMM 34-11-01. PERFORMED LEAK CHECK FOR LEFT PITOT SYSTEM REF AMM TASK 34-11-00-790-810 NO LEAKS NOTED.
